# SDR 99ZZZX1379

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290EC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0444
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 25SF16379
- Condition: Corroded
- Location: Cockpit
- Part time: 4,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RAYTHEON SB 35-3034 REPLACEMENT OF OXYGEN FITTINGS, FOUND OXYGEN LINE, PN 25SF1637-9, LOCATED AT FRAME 7 CORRODED ABOVE SLEEVE AT T-FITTING END.  CAUSE OF CORROSION BELIEVED TO BE INSULATING BLANKET MADE FROM ULTRASUEDE LYING AGAINST THE LINE ON THE UNPAINTED PORTION OF SAID LINE.  WHEN OXYGEN PRESSURE WAS RE-APPLIED TO SYSTEM, A SEVERE LEAK PRESENTED ITSELF AT THIS POINT.  ACFT LANDINGS:  3,670.
